# SDR 29GA94032070712A

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 33,663 hours, 39,442 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438300013
- Part serial: MX557408
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3979 PNS/PNS AFTER TAKEOFF LANDING GEAR DID NOT RETRACT.  REPLACED HYDRAULIC POWER PACK, OPERATIONAL CHECK SATISFACTORY.
